# SDR AWXA200600529

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 59,726 hours, 41,835 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0708 - CREW REPORTED THAT TAKE OFF WARNING HORN SOUNDED ON TAKEOFF ROLL, PRIOR TO AIRSPEED INDICATION.  TAKEOFF WAS ABORTED.
